# SDR UALA2010043001455

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,992 hours, 7,743 cycles
- Engine: Pwa PW4084
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PRSOV MESSAGE.  FOUND LINE LEAKING AT THE PRSOV WHEN USING PNEUMATIC TESTER. REMOVED LINE AND FOUND THE "B " NUT SEVERELY GALLED AND ALSO THE UNION GOING INTO THE VALVE.  MFG NEW LINE AND PRESSURE TESTED IT OK.  PRSOV WORKED NORMALLY USING THE PNEUMATIC TESTER.
